# SDR SIMA201812187002

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 34,427 hours, 30,109 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT PAX AND FLT ATTENDANT REPORTED STRONG SMELL OF FUEL IN THE CABIN "TRANSFERRED TO NRWC 820-LGA-02856"-C/A-FOUND RH INBOARD FUEL DRAIN VALVE OPEN POSITION WITH FUEL DRIPPING, CLOSED DRAIN VALVE, NO FUEL LEAKS NOTED, REF AMM 12-11-03.  NO SMELL IN THE CABIN NOTICED AT THIS TIME. MOC TRIAD REQUIRE FOR FUEL SMELL IN CABIN. REF FIM TASK 21-20-00-810-803-A. FOLLOWED FIM TASK 21-20-00-810-803-A. PERFORMED OPS CHECK WITH APU IAW EMB 140 AMM 49-13-00. OPS CHECK GOOD. PERFORMED OPS CHECK WITH BOTH ENGINES IAW EMB 140 AMM 71-00-01. OPS CHECK GOOD. NO FUEL/ABNORMAL SMELL  NOTED. INSTALLED FLOOR PANEL 252CF, 251GF, 251JF, 251DF IAW EMB 140 AMM 53-01-02. NO DEFECTS NOTED
